# SDR SWIA200819602

- Difficulty date: February 15, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 9,532 hours, 8,319 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bushing
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT C-CHECK, HORIZONTAL STABILIZER HINGE BUSHINGS AND INNER PIN SHOWS SIGNS OF WEAR.  REPLACED STABILIZER HINGE PIN AND BUSHINGS IAW CRJ200 AMM SUBTASK 12-20-27-640-008.
